# SDR DALA2024092709472

- Difficulty date: July 4, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 9,389 hours, 1,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Heater
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 CIDS BITE FAULTS 408/IPCU GIRT BAR HEATING INOP. CORRECTIVE ACTION: REPAIRED WIRE PER A330 AMM 30-44. OK FOR SERVICE. (6040496)
